# SDR SWAA030168

- Difficulty date: January 22, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 25,271 hours, 21,992 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Part serial: 7576
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  LANDING GEAR LEVER WOULD NOT MOVE UP PAST THE OFF POSITION.  LANDING GEARS WOULD NOT RETRACT.  REMOVED AND REPLACED LANDING GEAR LEVER LOCK SOLENOID PER MM.
